# SDR AALA202402065422

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 58,808 hours, 38,040 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Stripped
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN OR CLOSE. FOUND VERTICAL ADJUSTMENT INCORRECT. FOUND THREADS ON UPPER HINGE FITTING FOR VERTICAL ADJUSTMENT STRIPPED. REPLACED FITTING AND ACCOMPLISHED VERTICAL ADJUSTMENT OF FLIGHT DECK DOOR.
